Convergence of sequences in some classes of differentiable and
Doklady Akademii Nauk, Tome 277 (1984) no. 3, pp. 542-545
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_3_a5,
author = {Zh. Pavicevic},
title = {Convergence of sequences in some classes of differentiable and},
journal = {Doklady Akademii Nauk},
pages = {542--545},
year = {1984},
volume = {277},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_3_a5/}
}
Zh. Pavicevic. Convergence of sequences in some classes of differentiable and. Doklady Akademii Nauk, Tome 277 (1984) no. 3, pp. 542-545. http://geodesic.mathdoc.fr/item/DAN_1984_277_3_a5/